Yıl 2017, Cilt 46, Sayı 5, Sayfalar 935 - 952 2017-10-01

Properties of future lifetime distributions and estimation

Harmanpreet Singh Kapoor [1] , Kanchan Jain [2]

10 23

Distributional properties of continuous future lifetime of an individual aged x have been studied. The expressions for moments, coecients of skewness and kurtosis have been derived when newborn's lifetime follows dierent distributions. The maximum likelihood (ML) estimation of the parameters of future lifetime's distributions has been explored for whole life and term assurance contracts. Simulations have been carried out to find the ML estimates and the corresponding root mean square errors.
Future Lifetime, Whole life assurance, Term assurance, Maximum Likelihood Estimation, Censoring
  • Borowiak, D. S. and Shapiro, A. F. Financial and Actuarial Statistics: An Introduction. A Series of Textbooks and Monographs, Marcel Dekker Publication, New York, 2003.
  • Bowers, N. L., Gerber, H. U., Hickman, J. C, Jones, D. A. and Nesbitt, C. J. Actuarial Mathematics, The Society of Actuaries, USA, 1997.
  • Dickson, D. C. M., Hardy, M. R. and Waters, H. R. Actuarial Mathematics for Life Con- tingent Risks, International Series on Actuarial Science, Cambridge University Press, UK, 2009.
  • Gerber, H.U. Life Insurance Mathematics, Springer, Germany, 1990.
  • International Actuarial Notation. Journal of the Institute of Actuaries, 75, 121-129, 1949.
  • Jain, K. and Kapoor, H. P. S. Ageing Properties of Curtate Future Life Time. Sri Lankan Journal of Applied Statistics, 14 (1), 55-84, 2013.
  • Johnson, N. L., Balakrishnan, N. and Kotz, S. Continuous Univariate Distributions 1, Wiley Series in Probability and Statistics, John Wiley and Sons, USA, 1994.
  • Johnson, N. L., Balakrishnan, N. and Kotz, S. Continuous Univariate Distributions 2, Wiley Series in Probability and Statistics, John Wiley and Sons, USA, 1995.
  • Kleiber, C. and Kotz, S. Statistical Size Distributions in Economics and Actuarial Sciences, John Wiley and Sons, New Jersey, Hoboken, 2003.
  • Klein, J. P. and Moeschberger, M. L. Survival Analysis: Techniques for Censored and Truncated Data, Second edition, Springer Verlag, USA, 2003.
  • Lai, C. D. and Xie, M. Stochastic Ageing and Dependence for Reliability, Springer, USA, 2006.
  • Zhu, Y. J. Actuarial Model: Life Insurance and Annuity, Series in Actuarial Science, Inter- national Press, USA, 2007.
Birincil Dil en
Konular Matematik
Dergi Bölümü İstatistik
Yazarlar

Yazar: Harmanpreet Singh Kapoor

Yazar: Kanchan Jain (Sorumlu Yazar)

Bibtex @araştırma makalesi { hujms446609, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {1303-5010}, address = {Hacettepe Üniversitesi}, year = {2017}, volume = {46}, pages = {935 - 952}, doi = {}, title = {Properties of future lifetime distributions and estimation}, key = {cite}, author = {Jain, Kanchan and Kapoor, Harmanpreet Singh} }
APA Kapoor, H , Jain, K . (2017). Properties of future lifetime distributions and estimation. Hacettepe Journal of Mathematics and Statistics, 46 (5), 935-952. Retrieved from http://dergipark.gov.tr/hujms/issue/38493/446609
MLA Kapoor, H , Jain, K . "Properties of future lifetime distributions and estimation". Hacettepe Journal of Mathematics and Statistics 46 (2017): 935-952 <http://dergipark.gov.tr/hujms/issue/38493/446609>
Chicago Kapoor, H , Jain, K . "Properties of future lifetime distributions and estimation". Hacettepe Journal of Mathematics and Statistics 46 (2017): 935-952
RIS TY - JOUR T1 - Properties of future lifetime distributions and estimation AU - Harmanpreet Singh Kapoor , Kanchan Jain Y1 - 2017 PY - 2017 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 935 EP - 952 VL - 46 IS - 5 SN - 1303-5010- M3 - UR - Y2 - 2015 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Properties of future lifetime distributions and estimation %A Harmanpreet Singh Kapoor , Kanchan Jain %T Properties of future lifetime distributions and estimation %D 2017 %J Hacettepe Journal of Mathematics and Statistics %P 1303-5010- %V 46 %N 5 %R %U
ISNAD Kapoor, Harmanpreet Singh , Jain, Kanchan . "Properties of future lifetime distributions and estimation". Hacettepe Journal of Mathematics and Statistics 46 / 5 (Ekim 2017): 935-952.